Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




2575 Publications

2020 | Preprint | IST-REx-ID: 7389   OA
Geher, Gyorgy Pal, Tamas Titkos, and Daniel Virosztek. “Isometric Study of Wasserstein Spaces - the Real Line,” n.d.
View | Files available
 
2020 | Journal Article | IST-REx-ID: 7428   OA
Ghazaryan, Areg, P. L.S. Lopes, Pavan Hosur, Matthew J. Gilbert, and Pouyan Ghaemi. “Effect of Zeeman Coupling on the Majorana Vortex Modes in Iron-Based Topological Superconductors.” Physical Review B 101, no. 2 (2020): 020504. https://doi.org/10.1103/PhysRevB.101.020504.
View | DOI | Download (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7466   OA
Kierdorf, Katrin, Fabian Hersperger, Jessica Sharrock, Crystal M. Vincent, Pinar Ustaoglu, Jiawen Dou, Attila György, Olaf Groß, Daria E Siekhaus, and Marc S. Dionne. “Muscle Function and Homeostasis Require Cytokine Inhibition of AKT Activity in Drosophila.” ELife 9 (2020): e51595. https://doi.org/10.7554/eLife.51595.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7473   OA
Borges Merjane, Carolina, Olena Kim, and Peter M Jonas. “Functional Electron Microscopy (‘Flash and Freeze’) of Identified Cortical Synapses in Acute Brain Slices.” Neuron, 2020. https://doi.org/10.1016/j.neuron.2019.12.022.
View | Files available | DOI | Download (ext.)
 
2020 | Journal Article | IST-REx-ID: 7219
Xiao, Guanghui, and Yuzhou Zhang. “Adaptive Growth: Shaping Auxin-Mediated Root System Architecture.” Trends in Plant Science 25, no. 2 (2020): 121–23. https://doi.org/10.1016/j.tplants.2019.12.001.
View | DOI | PubMed | Europe PMC
 
2019 | Journal Article | IST-REx-ID: 105
Marsh, Ashley, Gaia Novarino, Paul Lockhart, and Richard Leventer. “CUGC for Pontocerebellar Hypoplasia Type 9 and Spastic Paraplegia-63.” European Journal of Human Genetics 27 (2019): 161–66. https://doi.org/10.1038/s41431-018-0231-2.
View | DOI
 
2019 | Journal Article | IST-REx-ID: 319   OA
Gerencser, Mate, and Martin Hairer. “Singular SPDEs in Domains with Boundaries.” Probability Theory and Related Fields 173, no. 3–4 (2019): 697–758. https://doi.org/10.1007/s00440-018-0841-1.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 439   OA
Hausel, Tamas, Martin Mereb, and Michael Wong. “Arithmetic and Representation Theory of Wild Character Varieties.” Journal of the European Mathematical Society 21, no. 10 (2019): 2995–3052. https://doi.org/10.4171/JEMS/896.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 441   OA
Kalinin, Nikita, and Mikhail Shkolnikov. “Tropical Formulae for Summation over a Part of SL(2,Z).” European Journal of Mathematics 5, no. 3 (2019): 909–928. https://doi.org/10.1007/s40879-018-0218-0.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 5790   OA
Chaplick, Steven, Radoslav Fulek, and Pavel Klavík. “Extending Partial Representations of Circle Graphs.” Journal of Graph Theory 91, no. 4 (2019): 365–94. https://doi.org/10.1002/jgt.22436.
View | DOI | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed